Other diuretics I've taken have caused the same problem with my feet. My doctor says its not possible with these drugs. When I stop the diuretics my feet get better.
I agree with your doc there. The only possible thing would be if your potassium is very low from it, but he should be following that. Otherwise diuretics like this do not have a side effect of foot pain. They can cause muscle cramping, but that would be related to your potassium level.
- Bumetanide Information for Consumers
- Bumetanide Information for Healthcare Professionals (includes dosage details)
- Side Effects of Bumetanide (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 Jul 2010 • 3 answers
Bumetanide makes me very thirsty and I have joint pain in my shouders and arms,my question is how do
Posted 13 Oct 2011 • 1 answer
Posted 24 Nov 2012 • 2 answers
Posted 24 Aug 2014 • 2 answers
Posted 15 May 2015 • 3 answers